Alert archive / New York / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 64, NWS Binghamton, NY

July 3, 20144 counties in New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jul 3, 2014, 2:54 PM EDT for 4 counties in New York. It was in force for 51 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2014, 2:54 PM EDT (18:54 UTC)
Expired
Jul 3, 2014, 3:45 PM EDT
In force
51 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Chenango County, NY, Cortland County, NY, Madison County, NY, Oneida County, NY

The radar

The Binghamton radar (KBGM), 88 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 3:30 PM EDTTSTM WND DMGEarlville, NYNUMEROUS TREES DOWN IN THE VILLAGE AND ALONG RT. 12B NORTH TOWARD HAMILTON.
Jul 3, 3:30 PM EDTTSTM WND DMGEarlville, NYDOWNBURST WIND DAMAGE FROM A THUNDERSTORM EXTENDED FROM NEAR EARLVILLE NY TO POOLVILLE NY. THE MAJORITY OF THE DAMAGE WAS TO TREES...WITH MOST TREES BEING UPROOTED. THERE WERE A FEW AREAS WHERE TREES WERE SNAPPED. THE CORE OF THE DAMAGE WHERE WINDS WERE ESTIMA
Jul 3, 3:37 PM EDTTSTM WND DMGHamilton, NYSEVERAL PINE TREES UPROOTED AND BROKEN ON WYLIE RD.
Jul 3, 3:39 PM EDTTSTM WND DMG4 Sse Hamilton, NYSEVERAL 50 FEET TALL TREES DOWN ON SOUTH HAMILTON RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 3, 12:52 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.9 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2014-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2014-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-251 J/kg
Mixed-layer LCL
1010 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

071 
WUUS51 KBGM 031854
SVRBGM
NYC017-023-053-065-031945-
/O.NEW.KBGM.SV.W.0064.140703T1854Z-140703T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
254 PM EDT THU JUL 3 2014

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CHENANGO COUNTY IN CENTRAL NEW YORK...
  EAST CENTRAL CORTLAND COUNTY IN CENTRAL NEW YORK...
  SOUTHERN MADISON COUNTY IN CENTRAL NEW YORK...
  SOUTHERN ONEIDA COUNTY IN CENTRAL NEW YORK...

* UNTIL 345 PM EDT.

* AT 251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  TAYLOR...AND MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DE RUYTER BY 302 PM EDT...
  OTSELIC BY 308 PM EDT...
  GEORGETOWN BY 310 PM EDT...
  SOUTH LEBANON BY 312 PM EDT...
  LEBANON BY 316 PM EDT...
  HAMILTON BY 322 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4302 7520 4297 7521 4290 7520 4251 7591
      4265 7607 4313 7533
TIME...MOT...LOC 1854Z 231DEG 41KT 4264 7590

$$

MLJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 1:36 PM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jul 3, 1:36 PM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
136 PM EDT THU JUL 3 2014

.SYNOPSIS...
A FRONTAL SYSTEM ACROSS NEW YORK WILL BECOME THE FOCUS FOR MORE
SHOWERS AND THUNDERSTORMS TODAY, AS TROPICAL STORM ARTHUR MOVES
NORTH ALONG THE EASTERN SEABOARD. PERIODS OF HEAVY RAINFALL ARE
LIKELY WITH FLASH FLOODING POSSIBLE THIS AFTERNOON AND EVENING.
HIGH PRESSURE WITH DRIER AND COOLER AIR WILL MOVE IN FRIDAY AND
REMAIN FOR THE LONG HOLIDAY WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...

115 PM UPDATE... WW 389 (SVR) HAS BEEN ISSUED FOR MUCH OF CNY/NE
PA THROUGH 01Z. THE POTENTIAL FOR WIND PRODUCERS IS STILL
THERE...WITH ML CAPES BLDG INTO THE 1000-1500 RANGE...AND 0-3 KM
SHEAR OF 30-40 KT. A TRANSITION...HOWEVER...MORE TWDS A HEAVY RAIN
SCENARIO IS STILL FORESEEN BY LATER THIS AFTN/EARLY IN THE
EVE...AS PER PREV DISC BLO.

PREV DISC... 1030 AM UPDATE... RELATIVELY MINOR TWEAKS WERE MADE
TO THE SKY COVER/POP/WX GRIDS...BASED ON THE LATEST OBSERVATIONAL
TRENDS AND HI-RES MODEL GUIDANCE.

SAT/RADAR IMAGERY LATE THIS MRNG SHOWS MOSTLY RAIN-FREE CONDS OVER
CNY/NE PA...WITH MRNG FOG/STRATUS GIVING WAY TO SUNSHINE. PRIND
STILL ARE THAT SHWRS/TSTMS WILL FIRE UP OVER OUR WRN/NRN ZNS EARLY
THIS AFTN (16-18Z)...WITH COVERAGE GROWING FARTHER E LATER IN THE
DAY (18-20Z AND LATER). OUR LATEST HRRR SIMULATED RADAR OUTPUT SUPPORTS
THIS THINKING WELL.

AS FAR AS POTENTIAL SVR STORMS GO...WE FEEL THERE WILL BE A FAIRLY
NARROW WINDOW OF OPPORTUNITY (MOSTLY 18-21Z)...AS STORMS INITIALLY
FORM...AND ARE ABLE TO PLUG INTO DEEP-LYRD SHEAR (0-3 KM VALUES OF
30-40 KT). STG WINDS APPEAR TO BE THE MAIN THREAT IN THIS REGARD.

LATE IN THE DAY AND THIS EVE...HEAVY RAIN SHOULD BECOME THE
GREATER CONCERN...MOSTLY OVER OUR SERN ZNS (NE PA AND THE WRN
CATSKILLS). THE MAIN PLAYERS HERE ARE A STRENGTHENING UPR-LVL JET
TO OUR N FROM LK ONT INTO ONT/QUE...A SLOW MOVING FRNTL BNDRY ACRS
WRN/CNTRL NY...AND DEEP MOISTURE IN PLACE (WITH INCREASING INPUT
FROM ARTHUR BY EARLY EVE). THE LATEST BLENDED TPW/WATER VAPOR
IMAGERY SHOWS ARTHUR'S MOISTURE PLUME MERGING INTO THE ALREADY
EXISTING BAND OF FAIRLY HI PWAT AIR ALG THE MID-ATL COAST...AS OF
LATE THIS MRNG. THE LATEST HI-RES GUIDANCE STILL SUPPORTS LARGER-
SCALE MODEL OUTPUT FROM THE LAST COUPLE OF DAYS IN SHOWING BACKING
925-850 MB FLOW...WITH DEEPER TROP MOISTURE ADVECTING INTO ERN
PA/NJ/SERN NY BY 22-02Z. MODEL TRAJS FROM THE LATEST GFS/RAP RUNS
ALSO SHOW THE LEADING EDGE OF ARTHUR'S INFLUENCE LIKELY INTO ERN
PA BY THE ABOVE MENTIONED TIME FRAME.

THE ABV DESCRIBED CONFIGURATION OF THE UPR JET CORE...LOW-LVL
THETA-E RIDGE AXIS...PWAT...AND A SFC FRNT STILL MATCH THE
CONCEPTUAL MODEL FOR A "SWLY JET TYPE PRE" (PREDECESSOR RAIN
EVENT) WELL. AS STATED EARLIER...WE THINK THE MAIN FF THREAT IN
OUR CWA WILL BE E OF THE I-81 CORRIDOR...BUT SINCE THE WATCH IS
PRESENTLY UP AREA-WIDE...AND CONVECTION HAS NOT REALLY SHOWN
ITSELF JUST YET...WE'LL LEAVE THE WATCH AREA AS IS FOR THE TIME
BEING.

OTHERWISE...OUR HIGH TEMP FCST THIS AFTN STILL LOOKS FAIRLY
REASONABLE (GENERALLY UPR 70S-MID 80S...WITH SOME UPR 80S IN THE
WYO/LACK VLYS OF NE PA).

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
3 AM UPDATE...

AN UPPER LEVEL TROF WILL MOVE INTO NY KEEPING TS ARTHUR ON THE
COAST. AT THE SFC A LARGE AREA OF HIGH PRESSURE OVER THE MIDWEST
WILL PUSH EAST. THIS WILL PUSH SHOWERS OUT OF THE FAR SOUTH AND
EAST FRIDAY MORNING. CLOUDS WILL CLEAR LATE FRIDAY INTO FRI NGT AS
ARTHUR MOVES INTO NEW ENGLAND AND DRIER AIR MOVES IN FROM THE WEST
AHEAD OF THE HIGH. WITH THE CLOUDS AND COLD AIR ALOFT HIGH TEMPS
WILL ONLY PEAK MOSTLY IN THE LOW 70S FOR A COLD 4TH.

ON SAT THE SFC HIGH WILL BE CENTERED OVER THE MID ATLANTIC BUT
EXTEND NORTH INTO ONTARIO PROVIDING THE OUR CWA WITH DRY AND
MOSTLY SUNNY WEATHER FRI NGT TO SAT NGT. TEMPERATURES WILL BE
COOLER THAN NORMAL SATURDAY BUT WARMER THAN FRIDAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
GIVEN THE EXPECTATION OF ACTIVE WEATHER THIS AFTN...MED RNG FSCT
INCORPORATED HPC GUIDANCE...WHICH LOOKED VERY GOOD. PTRN WILL
FAVOR A BROAD UPR TROF WITH WEAK IMPULSES MOVG THRU...LEADING TO A
CHC OF SHRA/TSRA. BEST CHCS APPEAR TO BE WITH A FNTL SYSTEM
AFFECTING THE RGN MON NGT/TUE.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
SHRA/TSRA DVLPNG ACRS THE SRN TIER AND FINGER LAKES WILL SPREAD
EWD THIS AFTN INTO EARLY EVNG...WITH ASSCD MVFR/BRIEF IFR
CONDITIONS. ACTIVITY WILL TAPER OFF LATER TNGT. XPCT MVFR TNGT
MANY AREAS DUE TO A COMBINATION OF BR/FG AND LOW CIGS. THE LOWER
CLDS SHUD BREAK UP/IMPRV TO A BKN LOW-END VFR DECK TMRW MRNG.
WINDS THIS AFTN LGT AND RATHER VRBL...XCPTN BEING POTNL FOR G30-40
WITH ANY TSRA. NW WINDS LATER TNGT ARND 5 KTS...INCRSNG TO 10-20
KTS ON FRI MRNG.

OUTLOOK...

FRIDAY NGT THROUGH SUN...VFR.

MON...VFR. EARLY MORNING IFR FOG POSSIBLE AT KELM.

MON NGT/TUE...MVFR PSBL IN SCT TSRA.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 9 PM EDT THIS EVENING FOR PAZ038>040-
     043-044-047-048-072.
NY...FLASH FLOOD WATCH UNTIL 9 PM EDT THIS EVENING FOR NYZ009-
     015>018-022>025-036-037-044>046-055>057-062.

&&

SYNOPSIS...TAC
NEAR TERM...MLJ/TAC
SHORT TERM...TAC
Hazardous weather outlook, Jul 3, 1:09 PM EDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
109 PM EDT THU JUL 3 2014

NYZ009-018-024-025-036-037-044>046-055>057-062-PAZ038>040-043-044-
047-048-072-041715-
NORTHERN ONEIDA-ONONDAGA-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-
CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-
SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
109 PM EDT THU JUL 3 2014

...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 389 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ015>017-022-023-041715-
YATES-SENECA-SOUTHERN CAYUGA-STEUBEN-SCHUYLER-
109 PM EDT THU JUL 3 2014

...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THUNDERSTORMS THIS AFTERNOON MAY ALSO PRODUCE LOCALIZED STRONG
WINDS AND HAIL...IN ADDITION TO HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MJ

In the hours before

Special weather statement, Jul 3, 1:23 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
123 PM EDT THU JUL 3 2014

NYZ017-023>025-044-031830-
CAYUGA NY-CHEMUNG NY-CORTLAND NY-SCHUYLER NY-TOMPKINS NY-
123 PM EDT THU JUL 3 2014

...STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHEASTERN CAYUGA...
NORTHEASTERN CHEMUNG...SOUTHEASTERN SCHUYLER...SOUTHWESTERN CORTLAND
AND TOMPKINS COUNTIES...

* AT 121 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM.  THIS STORM WAS LOCATED NEAR CAYUTA...AND
  MOVING NORTHEAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  WEST DANBY AND NEWFIELD HAMLET AT 135 PM EDT...
  DANBY AND ROBERT H. TREMAN STATE PARK AT 145 PM EDT...
  SOUTH HILL AND ITHACA AT 150 PM EDT...
  BESEMER AND BROOKTONDALE AT 155 PM EDT...
  WEST SLATERVILLE AND NORTHEAST ITHACA AT 200 PM EDT...
  SLATERVILLE SPGS AT 205 PM EDT...
  ETNA AND WEST DRYDEN AT 210 PM EDT...
  FREEVILLE AT 215 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

LAT...LON 4271 7617 4250 7594 4241 7613 4240 7629
      4238 7630 4237 7624 4235 7624 4230 7633
      4232 7636 4232 7641 4226 7642 4228 7653
      4220 7654 4215 7664 4229 7680

RHB
Special weather statement, Jul 3, 1:58 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
158 PM EDT THU JUL 3 2014

NYZ062-PAZ048-031900-
PIKE PA-SULLIVAN NY-
158 PM EDT THU JUL 3 2014

...STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL PIKE AND SULLIVAN
COUNTIES...

* AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS...AND
  VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR ELDRED...AND MOVING
  NORTHEAST AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  FORRESTBURG AT 210 PM EDT...
  WHITE LAKE AND BETHEL AT 220 PM EDT...
  MONGAUP VALLEY AND MAPLEWOOD AT 225 PM EDT...
  MONTICELLO AND BRIDGEVILLE AT 230 PM EDT...
  HARRIS AND SWAN LAKE AT 235 PM EDT...
  WHITE SULPHUR SPRINGS AT 240 PM EDT...
  FERNDALE AND LIBERTY AT 245 PM EDT...
  LOCH SHELDRAKE AND WOODBOURNE AT 250 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

LAT...LON 4175 7456 4173 7454 4143 7488 4153 7508
      4198 7472 4185 7447

RHB
Local storm report, Jul 3, 2:06 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
206 PM EDT THU JUL 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             HIMROD                  42.58N  76.95W
07/03/2014  M1.00 INCH       YATES              NY   PUBLIC

&&

JML
Local storm report, Jul 3, 2:08 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
208 PM EDT THU JUL 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND DMG     1 W DUNDEE              42.52N  77.00W
07/03/2014                   YATES              NY   FACEBOOK

            SWATH OF UPROOTED TREES

&&

JML
Local storm report, Jul 3, 2:13 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
213 PM EDT THU JUL 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             DANBY                   42.35N  76.48W
07/03/2014  M0.88 INCH       TOMPKINS           NY   PUBLIC

&&

JML
Local storm report, Jul 3, 2:27 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
227 PM EDT THU JUL 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     TSTM WND DMG     ITHACA                  42.44N  76.50W
07/03/2014                   TOMPKINS           NY   AMATEUR RADIO

            TREES AND WIRES DOWN ELLIS HOLLOW RD.

&&

JML

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 8:21 PM EDTSevere Thunderstorm WarningBGMOneida24 min
Jul 2, 8:30 PM EDTSpecial Weather StatementBGMCortland, Madison, Tompkins45 min
Jul 2, 8:36 PM EDTTornado WarningBGMCayuga, Chenango, Cortland, Tompkins24 min
Jul 2, 8:58 PM EDTSevere Thunderstorm WarningBGMChenango, Cortland47 min
Jul 2, 9:12 PM EDTSpecial Weather StatementBGMMadison63 min
Jul 2, 10:10 PM EDTSpecial Weather StatementBGMOtsego50 min
Jul 3, 3:40 AM EDTFlash Flood WatchBGMBroome, Cayuga, Chemung, Chenango, Cortland, Delaware and 11 more17 hr
Jul 3, 12:53 PM EDTSpecial Weather StatementBGMYates67 min
Jul 3, 1:23 PM EDTSpecial Weather StatementBGMCortland, Tompkins67 min
Jul 3, 1:27 PM EDTSevere Thunderstorm WarningBGMChemung, Tioga, Tompkins63 min
Jul 3, 1:45 PM EDTSevere Thunderstorm WarningBGMCayuga, Seneca, Yates60 min
Jul 3, 1:58 PM EDTSpecial Weather StatementBGMSullivan62 min
Jul 3, 2:02 PM EDTSevere Thunderstorm WarningBGMCortland, Tompkins58 min
Jul 3, 2:04 PM EDTSevere Thunderstorm WarningBGMSullivan27 min
Jul 3, 2:29 PM EDTSevere Thunderstorm WarningBGMCayuga, Seneca, Tompkins16 min
Jul 3, 2:39 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Onondaga, Tompkins66 min
Jul 3, 2:56 PM EDTSpecial Weather StatementBGMSullivan64 min
Jul 3, 3:00 PM EDTSpecial Weather StatementBGMOneida45 min
Jul 3, 3:01 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida44 min
Jul 3, 3:36 PM EDTAreal Flood AdvisoryBGMCayuga, Onondaga3 hr
Jul 3, 3:40 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida, Otsego35 min
Jul 3, 4:22 PM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan53 min
Jul 3, 4:36 PM EDTSevere Thunderstorm WarningBGMChenango, Otsego54 min
Jul 3, 4:37 PM EDTAreal Flood AdvisoryBGMDelaware, Sullivan6 hr
Jul 3, 5:12 PM EDTSevere Thunderstorm WarningBGMSullivan63 min
Jul 3, 5:18 PM EDTFlash Flood WarningBGMSullivan6 hr
Jul 3, 5:28 PM EDTSevere Thunderstorm WarningBGMDelaware, Otsego47 min
Jul 3, 7:08 PM EDTSpecial Weather StatementBGMBroome, Tioga52 min

Nearby

Severe Thunderstorm Warnings in New York, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.